EconPapers    
Economics at your fingertips  
 

Nadler-Liu Functional Contractions in Metric Spaces

Mihai Turinici ()
Additional contact information
Mihai Turinici: A. I. Cuza University

A chapter in Computational Mathematics and Variational Analysis, 2020, pp 537-568 from Springer

Abstract: Abstract A technical extension is given for the fixed point result in Liu et al. [J. Appl. Math., Volume 2012, Article ID: 786061].

Keywords: 47H10 (Primary); 54H25 (Secondary) (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-44625-3_28

Ordering information: This item can be ordered from
http://www.springer.com/9783030446253

DOI: 10.1007/978-3-030-44625-3_28

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-44625-3_28